Discussions that mention risperdal

Children's Health board


[FONT=Verdana]Thank you both for replying, I appreciate it.
The doc doesn't seem to think it is his appendix, but then he said it is a progressive thing and we would know sooner or later. Another symptom I forgot to mention is he has night sweats, they just started in the last 6 months or so, so badly that in the dead of winter, when it was really cold in the house, I had to strip him down to a t-shirt and let him sleep like that, but he still sweats, just not as badly than with pajamas on.
I do keep him hydrated. He drinks all the time. He is currently taking Risperdal and that causes him to be a little more thirsty than usual so he does drink more. He has always drank alot, always seemed like he was so thirsty so I always keep a cup of juice or a small bottle of water available to him.
I was told that the Risperdal has nothing to do with his stomach or hip pain, and those are not listed as side effects for the drug.
Well, I will just keep digging and try to find an answer.
Thanks again for the replies.
Take care,
Chellaine[/FONT]